Good Morning All,
Posting on behalf on my husband. He was diagnosed 5 years ago with T2 and an HbAIC in the high teens ( I forget the exact figure) Initially he gained good control using just a low carb diet but in recent years has fallen 'off the wagon' somewhat !
Covid and it's aftermath meant that check up blood tests were postponed but he finally got back to the surgery in January 2022. His HbAIc then was 11 so he went on Metformin.
That had the exoected digestive upsets (although more constipation than anything else) but did nothing for his BG. After 5 months his HbA1c was 10.9 so the Metformin hadn't helped.
His DN now wants him to try weekly Ozempic injections and I've come on here in search of more information. As a nutritional advisor I am concerned about the implications of using an appetite suppressant long term. I can see the value in assisting weight loss and gaining better control of BG but long term use could lead to nutritional deficit...and remove enjoyment from eating......
Any drug has potential side effects and risks and naturally the risk here is to the pancreas and thyroid.
So how have people who are using this drug found it and what have you been advised about taking it long term ?
all comments welcome.
You need to be logged in to comment